Alert archive / Illinois / Severe Thunderstorm Warnings in 2003

Severe Thunderstorm Warning 178, NWS Lincoln, IL

July 8, 2003Sangamon County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jul 8, 2003, 10:45 PM CDT for Sangamon County, Illinois. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2003, 10:45 PM CDT (03:45 UTC)
Expired
Jul 8, 2003, 11:15 PM CDT
In force
30 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

County Sangamon County, IL

The radar

The Lincoln radar (KILX), 48 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 6:15 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.8 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2003-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 261 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2003-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
261 J/kg
Mixed-layer CIN
-205 J/kg
Mixed-layer LCL
1152 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 090345
SVRILX
ILC167-090415-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1046 PM CDT TUE JUL 8 2003

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SANGAMON COUNTY IN CENTRAL ILLINOIS

* UNTIL 1115 PM CDT

* AT 1046 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM OVER CURRAN...OR ABOUT 7 MILES WEST OF
  SPRINGFIELD...MOVING EAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SPRINGFIELD
  ROCHESTER
  MECHANICSBURG

THIS STORM IS CAPABLE OF PRODUCING WINDS IN EXCESS OF 60 MPH...
DAMAGING HAIL...FREQUENT LIGHTNING...AND VERY HEAVY RAIN. TAKE
SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

REPORT SEVERE WEATHER OR ANY STORM DAMAGE TO YOUR LOCAL ESDA...OR THE
NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER
SERVICE. STAY TUNED FOR LATER STATEMENTS.

LAT...LON 3980 8928 3972 8944 3961 8949 3969 8988
          3988 8983

$$

BAK

NNNN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 10:30 PM CDT, 15 minutes earlier.

Area forecast discussion, Jul 8, 10:30 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1030 PM CDT TUE JUL 8 2003

STILL A BIT ON THE ACTIVE SIDE THIS EVENING WITH ANOTHER BOW ECHO
TRACKING ACROSS THE CWA...JUST WEST OF PETERSBURG AND SPI. NORTH
OF THE BOWING SEGMENT...MORE ELEVATED CONVECTION OCCURRING WITH
A GRADUAL SHIFT TO THE EAST AND SOUTH OF THE COMPLEX OVR THE PAST
SVL HOURS. SPC PROBABLY GOING TO PLACE ANOTHER WATCH ACROSS OUR
EAST AND SOUTH COUNTIES FOR THE EARLY MORNING HOURS...SO WL WAIT
UNTIL THE NEW WATCH COMES OUT BEFORE MAKING CHANGES TO ZONES.

.ILX...NONE.

SMITH
Hazardous weather outlook, Jul 8, 11:00 AM CDT, 11 hours 45 minutes before
ILZ027>031-036>038-040>057-061>063-066>068-071>073-091100-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1100 AM CDT TUE JUL 8 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE WEATHER TODAY AND TONIGHT OVER
CENTRAL AND SOUTHEAST ILLINOIS. A VERY WARM...MOIST AND UNSTABLE
AIRMASS WILL COMBINE WITH A FRONTAL BOUNDARY STRETCHED ACROSS NORTH
CENTRAL ILLINOIS TO PRODUCE THE THREAT OF SEVERE WEATHER THIS
AFTERNOON AND TONIGHT. THE GREATEST RISK OF SEVERE WEATHER WILL BE
FOUND AT LOCATIONS ALONG AND NORTH OF INTERSTATE 72. THE MAIN SEVERE
WEATHER THREAT WILL BE FROM DAMAGING WINDS...LARGE HAIL AND HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

VERY WARM AND HUMID AIR WILL REMAIN ACROSS CENTRAL ILLINOIS INTO
EARLY THURSDAY. A COLD FRONT IS EXPECTED TO SLOWLY PUSH ITS WAY
SOUTHWARD ACROSS CENTRAL ILLINOIS LATE WEDNESDAY NIGHT INTO THURSDAY
BRINGING WITH IT A GOOD CHANCE OF THUNDERSTORMS. A FEW OF THE STORMS
WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL AND VERY
HEAVY RAINFALL IN A SHORT PERIOD OF TIME. THE GREATEST THREAT FOR
ORGANIZED SEVERE WEATHER APPEARS TO BE ALONG AND NORTH OF INTERSTATE
72 WEDNESDAY AFTERNOON AND NIGHT...WITH THE THREAT SLOWLY SHIFTING
SOUTH OVERNIGHT. SCATTERED THUNDERSTORMS WILL STILL BE POSSIBLE
ALONG THE COLD FRONT OVER PARTS OF EAST CENTRAL AND SOUTHEAST
ILLINOIS ON THURSDAY...ESPECIALLY DURING THE MORNING. OUR NEXT
CHANCE FOR SHOWERS AND THUNDERSTORMS WILL BE SUNDAY NIGHT OR MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NEEDED THROUGH MID-AFTERNOON AT LOCATIONS
ALONG AND NORTH OF A FULTON TO TAZEWELL TO MCLEAN COUNTY
LINE...WHERE A SEVERE THUNDERSTORM WATCH IS ALREADY IN PLACE.
SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND
EVENING...AS FAR SOUTH AS INTERSTATE 72.

&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC
AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT:

HTTP://WWW.CRH.NOAA.GOV/ILX. THIS ADDRESS IS ALL
IN LOWER CASE.

PLAHMER

In the hours before

Local storm report, Jul 8, 5:18 PM CDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN, IL
518 PM CDT TUE JUL 8 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0514 PM    NORMAL                    IL   WIND DAMAGE
07/08/03   MCLEAN                         1 FOOT DIAMETER TREE LIMBS
                                          DOWN. ALSO SHINGLES BLOWN
                                          OFF HOUSES. REPORTED BY OFF
                                          DUTY NWS EMPLOYEE.

KELLY
Local storm report, Jul 8, 6:21 PM CDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN, IL
621 PM CDT TUE JUL 8 2003

...PRELIMINARY STORM SUMMARY FOR JULY 8...SO FAR...

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0110 PM    BRADFORD                  IL   1.75 INCH HAIL
07/08/03   STARK                          FROM SHERIFF DEPT.

0220 PM    GALESBURG                 IL   WIND DAMAGE
07/08/03   KNOX                           POWER LINES DOWN. FROM
                                          COUNTY SHERIFF.

0320 PM    PEORIA                    IL   WIND DAMAGE
07/08/03   PEORIA                         SCATTERED REPORTS OF TREES
                                          BLOWN DOWN IN THE CITY.
                                          FROM CITY OF PEORIA ESDA.

0325 PM    HANNA CITY                IL   1.50 INCH HAIL
07/08/03   PEORIA                         FROM PEORIA COUNTY ESDA.

0338 PM    5 SW SOUTH PEKIN          IL   TORNADO
07/08/03   TAZEWELL                       BRIEF TORNADO
                                          TOUCHDOWN...ROOF BLOWN OFF
                                          PEKIN HARDWOODS NEAR
                                          POWERTON ON THE MANITO
                                          BLACKTOP. FROM COUNTY ESDA.

0342 PM    1 NNE MACKINAW            IL   60 MPH TSTM WIND GUST
07/08/03   TAZEWELL                       REPORTED BY MACKINAW COOP
                                          OBSERVER.

0355 PM    MANITO                    IL   WIND DAMAGE
07/08/03   MASON                          POWER LINES BLOWN DOWN.
                                          FROM COUNTY SHERIFF.

0400 PM    2 S CHENOA                IL   1.00 INCH HAIL
07/08/03   MCLEAN                         REPORTED BY LOGAN COUNTY
                                          ESDA DRIVING ON INTERSTATE
                                          55.

0413 PM    ATLANTA                   IL   WIND DAMAGE
07/08/03   LOGAN                          ROOF OFF A BUILDING IN
                                          ATLANTA. REPORTED BY ESDA.

0420 PM    BLOOMINGTON               IL   70 MPH TSTM WIND GUST
07/08/03   MCLEAN                         WIND ESTIMATED. PICKET
                                          FENCE BLOWN INTO NEIGHBORS
                                          YARD. REPORTED BY OFF DUTY
                                          NWS EMPLOYEE

0420 PM    BLOOMINGTON               IL   88 MPH TSTM WIND GUST
07/08/03   MCLEAN                         WIND GUST RECORDED AT
                                          KBMI...BLOOMINGTON AIRPORT.

0420 PM    BLOOMINGTON               IL   WIND DAMAGE
07/08/03   MCLEAN                         STRUCTURAL DAMAGE TO
                                          LOWES BUILDING. REPORTED
                                          BY LOCAL NEWSPAPER. MINOR
                                          ROOF DAMAGE TO BANK. FROM
                                          ESDA.

0420 PM    BLOOMINGTON               IL   WIND DAMAGE
07/08/03   MCLEAN                         TREES AND POWER LINES DOWN
                                          IN DOWNTOWN BLOOMINGTON.
                                          REPORTED BY MCLEAN COUNTY
                                          ESDA.

0420 PM    NORMAL                    IL   WIND DAMAGE
07/08/03   MCLEAN                         TREES DOWN ON THE WEST
                                          SIDE OF NORMAL. REPORTED BY
                                          MCLEAN COUNTY ESDA.

0514 PM    NORMAL                    IL   WIND DAMAGE
07/08/03   MCLEAN                         1 FOOT DIAMETER TREE LIMBS
                                          DOWN. IN
                                          ADDITION...SHINGLES BLOWN
                                          OFF HOUSES. REPORTED BY OFF
                                          DUTY NWS EMPLOYEE.

0517 PM    NORMAL                    IL   WIND DAMAGE
07/08/03   MCLEAN                         1 FOOT DIAMETER TREE LIMBS
                                          DOWN. ALSO SHINGLES BLOWN
                                          OFF HOUSES. REPORTED BY OFF
                                          DUTY NWS EMPLOYEE.

GOETSCH
Special weather statement, Jul 8, 6:45 PM CDT, 4 hours before
ILZ027>031-036>038-040>057-061>063-066>068-071>073-090045-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
645 PM CDT TUE JUL 8 2003

...SEVERE THUNDERSTORM WATCH 687 REPLACES TORNADO WATCH 683...

SEVERE THUNDERSTORM WATCH 687 IS IN EFFECT UNTIL 11 PM CDT FOR MOST
OF CENTRAL AND SOUTHEAST ILLINOIS. THE SEVERE THUNDERSTORM WATCH
REPLACES TORNADO WATCH 683 THAT WAS IN EFFECT FOR MUCH OF CENTRAL
ILLINOIS. HOWEVER...NO WATCH OF ANY KIND IS STILL IN EFFECT FOR
STARK OR MARSHALL COUNTIES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

BAK
Local storm report, Jul 8, 7:00 PM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN, IL
700 PM CDT TUE JUL 8 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0652 PM    EUREKA                    IL   WIND DAMAGE
07/08/03   WOODFORD                       POWER POLES DOWN SOUTH OF
                                          EUREKA. FROM WOODFORD
                                          COUNTY ESDA.

0658 PM    EUREKA                    IL   67 MPH TSTM WIND GUST
07/08/03   WOODFORD                       MEASURED WIND GUST.
                                          REPORTED BY WOODFORD COUNTY
                                          ESDA.

KELLY
Local storm report, Jul 8, 7:33 PM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN, IL
733 PM CDT TUE JUL 8 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0335 PM    PEKIN                     IL   1.00 INCH HAIL
07/08/03   TAZEWELL                       NEAR THE PEKIN MALL. FROM
                                          NWS COOP OBSERVER VIA
                                          EMAIL.

GOETSCH
Local storm report, Jul 8, 8:05 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN, IL
805 PM CDT TUE JUL 8 2003

...UPDATED PRELIMINARY STORM REPORT...JULY 8 EVENT...SO FAR...

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0110 PM    BRADFORD                  IL   1.75 INCH HAIL
07/08/03   STARK                          FROM SHERIFF DEPT.

0220 PM    GALESBURG                 IL   WIND DAMAGE
07/08/03   KNOX                           POWER LINES DOWN. FROM
                                          COUNTY SHERIFF.

0320 PM    2 SW BELLEVUE             IL   WIND DAMAGE
07/08/03   PEORIA                         TREES DOWN IN LIMESTONE
                                          TOWNSHIP IN BELLEVUE AND
                                          SOUTHWEST OF BELLEVUE. AIR
                                          NATIONAL GUARD HANGE DOOR
                                          BOWED IN AT AIRPORT. FROM
                                          PEORIA COUNTY ESDA.

0320 PM    PEORIA                    IL   WIND DAMAGE
07/08/03   PEORIA                         NUMEROUS REPORTS OF TREES
                                          BLOWN DOWN IN THE CITY.
                                          POWER LINES DOWN FROM THE
                                          TREES. SOME TREES 12-14
                                          INCHES IN DIAMETER. FROM
                                          CITY OF PEORIA ESDA.

0320 PM    WEST PEORIA               IL   WIND DAMAGE
07/08/03   PEORIA                         TREE LIMBS BLOWN DOWN ON
                                          POWER LINES. FROM CITY OF
                                          PEORIA ESDA.

0325 PM    HANNA CITY                IL   1.50 INCH HAIL
07/08/03   PEORIA                         FROM PEORIA COUNTY ESDA.

0335 PM    PEKIN                     IL   1.00 INCH HAIL
07/08/03   TAZEWELL                       NEAR THE PEKIN MALL. FROM
                                          NWS COOP OBSERVER VIA
                                          EMAIL.

0338 PM    5 SW SOUTH PEKIN          IL   TORNADO
07/08/03   TAZEWELL                       BRIEF TORNADO
                                          TOUCHDOWN...ROOF BLOWN OFF
                                          PEKIN HARDWOODS NEAR
                                          POWERTON ON THE MANITO
                                          BLACKTOP. FROM COUNTY ESDA.

0342 PM    1 NNE MACKINAW            IL   60 MPH TSTM WIND GUST
07/08/03   TAZEWELL                       REPORTED BY MACKINAW COOP
                                          OBSERVER.

0355 PM    MANITO                    IL   WIND DAMAGE
07/08/03   MASON                          POWER LINES BLOWN DOWN.
                                          FROM COUNTY SHERIFF.

0400 PM    2 S CHENOA                IL   1.00 INCH HAIL
07/08/03   MCLEAN                         REPORTED BY LOGAN COUNTY
                                          ESDA DRIVING ON INTERSTATE
                                          55.

0413 PM    ATLANTA                   IL   WIND DAMAGE
07/08/03   LOGAN                          ROOF OFF A BUILDING IN
                                          ATLANTA. REPORTED BY ESDA.

0420 PM    BLOOMINGTON               IL   70 MPH TSTM WIND GUST
07/08/03   MCLEAN                         WIND ESTIMATED. PICKET
                                          FENCE BLOWN INTO NEIGHBORS
                                          YARD. REPORTED BY OFF DUTY
                                          NWS EMPLOYEE

0420 PM    BLOOMINGTON               IL   88 MPH TSTM WIND GUST
07/08/03   MCLEAN                         WIND GUST RECORDED AT
                                          KBMI...BLOOMINGTON AIRPORT.

0420 PM    BLOOMINGTON               IL   WIND DAMAGE
07/08/03   MCLEAN                         DAMAGE TO OUTBUILDINGS AT
                                          LOWES. REPORTED BY LOCAL
                                          NEWSPAPER. MINOR ROOF
                                          DAMAGE TO BANK. FROM ESDA.

0420 PM    BLOOMINGTON               IL   WIND DAMAGE
07/08/03   MCLEAN                         TREES AND POWER LINES DOWN
                                          IN DOWNTOWN BLOOMINGTON.
                                          REPORTED BY MCLEAN COUNTY
                                          ESDA.

0420 PM    NORMAL                    IL   WIND DAMAGE
07/08/03   MCLEAN                         TREES DOWN ON THE WEST
                                          SIDE OF NORMAL. REPORTED BY
                                          MCLEAN COUNTY ESDA.

0514 PM    NORMAL                    IL   WIND DAMAGE
07/08/03   MCLEAN                         1 FOOT DIAMETER TREE LIMBS
                                          DOWN. IN
                                          ADDITION...SHINGLES BLOWN
                                          OFF HOUSES. REPORTED BY OFF
                                          DUTY NWS EMPLOYEE.

0517 PM    NORMAL                    IL   WIND DAMAGE
07/08/03   MCLEAN                         1 FOOT DIAMETER TREE LIMBS
                                          DOWN. ALSO SHINGLES BLOWN
                                          OFF HOUSES. REPORTED BY OFF
                                          DUTY NWS EMPLOYEE.

0652 PM    EUREKA                    IL   WIND DAMAGE
07/08/03   WOODFORD                       POWER POLES DOWN SOUTH OF
                                          EUREKA. FROM WOODFORD
                                          COUNTY ESDA.

0658 PM    EUREKA                    IL   67 MPH TSTM WIND GUST
07/08/03   WOODFORD                       MEASURED WIND GUST.
                                          REPORTED BY WOODFORD COUNTY
                                          ESDA.

KELLY/GOETSCH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 7:29 PM CDTSevere Thunderstorm WarningILXMorgan, Scott61 min
Jul 8, 10:09 PM CDTSevere Thunderstorm WarningILXCass, Mason66 min
Jul 8, 10:27 PM CDTSevere Thunderstorm WarningILXMenard63 min
Jul 8, 11:09 PM CDTSevere Thunderstorm WarningILXChristian51 min
Jul 8, 11:45 PM CDTSevere Thunderstorm WarningILXMoultrie, Shelby45 min
Jul 9, 11:47 AM CDTSevere Thunderstorm WarningILXMcLean58 min
Jul 9, 1:25 PM CDTFlash Flood WarningILXChampaign, Vermilion6 hr
Jul 9, 2:35 PM CDTSevere Thunderstorm WarningILXEdgar25 min
Jul 9, 2:54 PM CDTFlash Flood WarningILXEdgar3 hr
Jul 9, 4:05 PM CDTSevere Thunderstorm WarningILXMcLean55 min
Jul 9, 4:40 PM CDTTornado WarningILXMcLean50 min
Jul 9, 5:10 PM CDTSevere Thunderstorm WarningILXWoodford65 min
Jul 9, 5:29 PM CDTSevere Thunderstorm WarningILXChampaign61 min
Jul 9, 5:31 PM CDTSevere Thunderstorm WarningILXMcLean59 min
Jul 9, 5:33 PM CDTFlash Flood WarningILXMcLean6 hr
Jul 9, 5:42 PM CDTTornado WarningILXChampaign63 min
Jul 9, 5:49 PM CDTTornado WarningILXPiatt41 min
Jul 9, 5:55 PM CDTSevere Thunderstorm WarningILXTazewell65 min
Jul 9, 5:58 PM CDTFlash Flood WarningILXChampaign, Vermilion6 hr
Jul 9, 6:08 PM CDTTornado WarningILXVermilion52 min
Jul 9, 6:12 PM CDTFlash Flood WarningILXWoodford6 hr
Jul 9, 6:16 PM CDTSevere Thunderstorm WarningILXWoodford59 min
Jul 9, 6:20 PM CDTSevere Thunderstorm WarningILXDeWitt55 min
Jul 9, 6:24 PM CDTSevere Thunderstorm WarningILXFulton66 min
Jul 9, 6:28 PM CDTSevere Thunderstorm WarningILXMcLean62 min
Jul 9, 6:34 PM CDTSevere Thunderstorm WarningILXPiatt56 min
Jul 9, 6:43 PM CDTSevere Thunderstorm WarningILXEdgar62 min
Jul 9, 6:57 PM CDTSevere Thunderstorm WarningILXDouglas63 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2003Every severe thunderstorm warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.